# SDR C2XA00BT049

- Difficulty date: July 27, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: D227010001
- Condition: Broken
- Location: Proximity Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 2921 - CREW REPORTED LANDING GEAR SYSTEM NR 2 INDICATES NOSE WHEEL NOT DOWN AND LOCKED.  A/C WAS RELEASED IAW MEL 32-31-03 AND FLOWN TO BTV.  MAINTENANCE REMOVED AND REPLACED SYSTEM NR 2 PROXIMITY SWITCH IAW ATR MM 32-61-00.  OPS CHECK GOOD IAW ATR JIC 07-11-00.  (M)
